# SDR DALA2021032501791

- Difficulty date: July 2, 2018
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 12,558 hours, 1,143 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 IMPACT DAMAGE WHICH DELAMINATED AND CRACKED THE UPPER SKIN FORWARD OF THE ELEVATOR SPAR. CORRECTIVE ACTION: COMPLIED WITH ERA 569601-14 PERMANENT REPAIR. (0628982)
